i am 26 yr old female with bipolar i am on and off my meds and can not remember the last time i was stabilized on my meds or emotions.if ever? the only thing i can do faithfully for the past 6 and 1/2 years is to abuse taking adderral.i take it everyday mostly and take a week off of it every 4 or 5 months.both of my parents have multiple mental disorders and are worse than me.i drink once in every blue moon. this past week that i have been off adderral something horrible happened and i need to know what please help this past tuesday all that day i faught with my friend, had slurrered speech,everybody said i was so high or asked if i was drunk including the police when they were called on me for my behavior.i was clean as a whistle nothing.the day after i stayed in bed for about 5 days straight today is my 1rst day up and about and my 1st day back on adderral.this past week starting with tuesday being so angry and being told i was also asking people i never in my life would for adderral to fatigue,depressed, with pain in my upper left stomach constipation,nightmares,and craving for candy a week after and everything went away i doubt it is withdraw because i am clean for a week every 4 months and have been this way for years and never had acteded so different any other time and i dont remember NONE OF IT ive had seizures and i doubt i had one ALSO last week i have moved to a different city from living in the same city my whole life with a guy i just got engaged to and found out alot of our relationship is off of his lies and suffering from PDST of being raped with my oldest and having a very abusive and tramadic past most of my life what happened or is happening or going to happen i need ADVISE ASAPReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?